# SDR FDEA200901290392

- Difficulty date: January 29, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1010
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 1380, STR 25-26L FRAME HAS MISDRILLED HOLE AND IS GOUGED.  REPAIRED IAW SRM 53-00-07 REPAIR NR 5 FIG 201.  THIS IS A MAJOR CATEGORY 'B' REPAIR WITH INITIAL INSPECTION 37,500 FLIGHT CYCLES OR 50,000 AIR FRAME CYCLES WHICHEVER COMES FIRST-REPEAT-HFEC AT 12,000 FLIGHT CYCLES PER NDT, PAT 6, 51-00-01.
